# SDR DL76S040240

- Difficulty date: March 14, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 42,632 hours, 20,138 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Pseu
- Part number: 849704
- Part serial: 453
- Condition: Failed
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENTRY DOORS, EMERGENCY DOOR, CARGO DOORS, ACCESS DOOR ALL ILLUMINATED AT ONCE.  PLUS THE SLIDE LIGHTS BLINKING IN CABIN WITH ASSOCIATED EICAS MSGS.  SEAT BELT FAIL TO EXTINGUISH IN AUTO.  REPLACED PSEU, CKS OK PER M/M.  DOOR SLIDE SEAT BELT SIGNS WARNING INDICATIONS CHECK OK.
